# SDR SWAA2023071761685

- Difficulty date: June 20, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER END AT AREA AFT OF FWD CARGO BAY BS540 STR 26R BS 540 STR 26L<[01] PARTIALLY COMPLETED STEPS 1-2;[02] REMOVED DAMAGED STRINGER SECTION FROM BS 500D+7 TO BS 538 STR 26L IAW SRM 51-10-02-0G-0;[03] REQUEST FOR NDI HFEC INSPECTION ON TRIM-OUT AND EXISTING OPEN HOLE FASTENERS;[04] VERIFIED CORRECTION ACTION ITEM 1;2; STEPS IN PARTIAL.;[05] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED HFEC INSPECTION OF ALL EXISTING OPEN HOLES IN REPAIR AREA IAW 737 NDMT PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  ACCOMPLISHED HFEC INSPECTION OF ALL EXISTING COUNTERSINKS IN REPAIR ARE IAW 737 NDTM PART 6 CHAPTER 53-30-00 PROCEDURE 3. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[06] RECIVED; FABRICATED; LOCATED AND DRILLED FROM 0SS (1EA) STRINGER REPLACEMENT FROM MATERIAL 7075#T0 TO 7075#T62 LOT# 1531932-1 CUSTOMER RO NO 925601-SWA; AND (1EA) HAT CHANNEL FROM MATERIAL 7075#T0 TO 7075#T6 LOT# 1531830-1 CUSTOMER RO NO 925606-SWA; IAW SRM 53-00-03-2R-1 REPAIR 1 AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1;OK TO PRIMER REPAIR PARTS
